# SDR YENA2020062600379

- Difficulty date: June 22, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 2215
- Aircraft time: 63,922 hours, 22,767 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fcu
- Part number: C12850AC02
- Part serial: C12850006141
- Condition: Failed
- Location: Autopilot Sys
- Part time: 41,060 hours, 14,954 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 533, BDL-TPA.  EXPERIENCED TWO UNCOMMANDED PITCH DOWNS DURING CLIMB ON AP1.  DISCONNECTED AP BOTH TIMES TO RECOVER.  TAT, SAT & ISA ALL SHOWED -80C DURING EVENT THEN WENT BACK TO NORMAL.  AT TIMES DURING CRUSE AT FL340 TAT AND SAT SHOWED AMBER X'S THE FIRST EVENT WAS AT 30,500 THE SECOND WAS JUST PAST FL310.  REMAINDER OF FLIGHT OPERATED NORMALLY ON AP2; ACCOMPLISHED DFDR DOWNLOAD PER AVIONICS ENGENEERING REVIEW OF FAULT HISTORY ACCOMPLISHED AMM TC 27-34-00.  NO FAULTS FOUND.  R&R FCU PER AMM 22-81-12 OPS CHECK OK.  A/C OK FOR SERVICE.
